# SDR WVER2018082693303

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 27,613 hours, 23,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032233336281
- Condition: Corroded
- Location: Fuselage
- Part time: 27,613 hours, 23,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SIDE SEAT RAILS ARE CORRODED FS 379.0- FS 669.4, PN SH670-32233-3, SH690-36281-1, SH690-36282-1 AND, SH690-36283-1.
